A semi-linear problem for the Heisenberg laplacian
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 137-153.
@article{RSMUP_1995__94__137_0,
     author = {Birindelli, Isabeau and Cutr{\`\i}, Alessandra},
     title = {A semi-linear problem for the {Heisenberg} laplacian},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {137--153},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0858.35040},
     mrnumber = {1370909},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__137_0/}
}
TY  - JOUR
AU  - Birindelli, Isabeau
AU  - Cutrì, Alessandra
TI  - A semi-linear problem for the Heisenberg laplacian
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 137
EP  - 153
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__137_0/
UR  - https://zbmath.org/?q=an%3A0858.35040
UR  - https://www.ams.org/mathscinet-getitem?mr=1370909
LA  - en
ID  - RSMUP_1995__94__137_0
ER  - 
Birindelli, Isabeau; Cutrì, Alessandra. A semi-linear problem for the Heisenberg laplacian. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 137-153. http://www.numdam.org/item/RSMUP_1995__94__137_0/

[1] H. Amann - M.G. Crandall, On some existence theorems for semilinear elliptic equations, Indiana Univ. Math. Journ., 27, 5 (1978), pp. 779-790. | MR 503713 | Zbl 0391.35030

[2] J.M. Bony, Principe du Maximum, Inégalité de Harnack et unicité du problème de Cauchy pour les operateurs elliptiques dégénérés, Ann. Inst. Fourier Grenobles, 19, 1 (1969), pp. 277-304. | Numdam | MR 262881 | Zbl 0176.09703

[3] H. Berestycki - I. Capuzzo Dolcetta - L. Nirenberg, Problèmes Elliptiques indéfinis et Théorème de Liouville non-linéaires, C. R. Acad. Sci. Paris, Série I, 317 (1993), pp. 945-950. | MR 1249366 | Zbl 0820.35056

[4] G.B. Folland, Subelliptic estimates and function spaces on nilpotent Lie group, Ark. Mat., 13 (1975), pp. 161-220. | MR 494315 | Zbl 0312.35026

[5] G.B. Folland, Fondamental solution for subelliptic operators, Bull. Amer. Math. Soc., 79, (1979), pp. 373-376. | MR 315267 | Zbl 0256.35020

[6] G.B. Folland - E.M. Stein, Estimates for the ∂h complex and analysis on the Heisenberg Group, Comm. Pure Apll. Math., 27 (1974), pp. 492-522. | Zbl 0293.35012

[7] N. Garofalo - E. LANCONELLI, Existence and non existence results for semilinear Equations on the Heisenberg Group, Indiana Univ. Math. Journ., 41 (1992), pp. 71-97. | MR 1160903 | Zbl 0793.35037

[8] B. Gidas - W. M. NI - L. NIRENBERG, Symmetry and related Properties via the Maximum Principle, Commun. Math. Phys., 68 (1979), pp. 209-243. | MR 544879 | Zbl 0425.35020

[9] L. Hormander, Hypoelliptic second order differential equations, Acta Math., Uppsala, 119 (1967), pp. 147-171. | MR 222474 | Zbl 0156.10701

[10] D.S. Jerison, The Dirichlet Problem for the Kohn Laplacian on the Heisenberg group, II, J. Funct. Anal., 43 (1981), pp. 224-257. | MR 633978 | Zbl 0493.58022

[11] D. Jerison - A. Sànchez-Calle, Subelliptic second order differential operator, Lecture Notes in Math., 1277, Berlin-Heidelberg-New York (1987), pp. 46-77. | MR 922334 | Zbl 0634.35017

[12] J. Serrin, A symmetry problem in potential theory, Arch. Ration. Mech., 43 (1971), pp. 304-318. | MR 333220 | Zbl 0222.31007